A general reaction-diffusion model of acidity in cancer invasion

McGillen, JB; Gaffney, EA; Martin, NK; Maini, PK; (2013) A general reaction-diffusion model of acidity in cancer invasion. Journal of mathematical biology, 68 (5). pp. 1199-1224. ISSN 0303-6812 DOI: https://doi.org/10.1007/s00285-013-0665-7

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1007/s00285-013-0665-7

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar